# SDR EGRA9550

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 6220 · Main Rotor Head
- Part: Bellows
- Part number: 1051011305
- Condition: Torn
- Location: M/R
- Part time: 805 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BELLOWS FOUND TORN DURING INSPECTION. REPLACED BELLOWS.
